# SDR WX0A2023032431740

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 14,810 hours, 7,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 874986
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST MESSAGE BAT/EPSU(10WL,11WL) / R+R 10WL,11WL EPSU BATTERY IAW AMM 33-51-38-400-002-A OPS CHECK GOOD"
